Mapping properties of operator-valued pseudo-differential operators

Xia, R. and Xiong, X. (2019) Mapping properties of operator-valued pseudo-differential operators. Journal of Functional Analysis, 277(9), pp. 2918-2980. (doi: 10.1016/j.jfa.2019.06.015)

Full text not currently available from Enlighten.


No abstract available.

Item Type:Articles
Additional Information:The authors are partially supported by the National Natural Science Foundation of China (grant no. 11301401).
Glasgow Author(s) Enlighten ID:Xia, Dr Runlian
Authors: Xia, R., and Xiong, X.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Functional Analysis
ISSN (Online):1096-0783
Published Online:21 June 2019

University Staff: Request a correction | Enlighten Editors: Update this record